Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Will nutrigain help in improving weight and is there any side effect?

Hi!my name is Anvesh Reddy.My age is 20.I am having weight of 55kgs and the height of mine is 6 feet . so,I am interseted in using your product nutrigain. so,I want me to know whether your product will improve my weight or not if it will improve my weight then tell me how to use your product and also tell whether it will show any side affects on,I hope you will give me the answer at the earliest as possible.
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  1510
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hello Mr. anevesh,
supplements are good if the ingredients are added in limits as per body requirement & dosage should not exceed the RDA. any supplement containing harmones & additives are not safe for future.your not under nourished hence with balanced food you can manage your weight. eat good carb food , dry fruits & sweets you will gain weight
Answered: Fri, 4 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor